# SDR SWAA2023061347002

- Difficulty date: May 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES AT REPAIR AREA; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23. CRACK FOUND AT HOLE #17 FROM OUT BOARD TO IN BOA<[01] REAMED AFFECTED HOLE TO .388' PER SRM 51-40 -02;[02] PERFORMED HFEC ROTO INSPECTION AT HOLE #17 O/B TO I/B IAW B737 NDT PT6 51-00-00 PROC 16. CRACK REMAINS AT 2 O'CLOCK POSITION LOOKING DOWN; CRACK DEPTH MORE THAN 0.030' TOOL USED NORTEC 600. BC 166316. CALIB DUE 10-17-23;[03] STEP 1 ENTER IN ERROR;[04] STEP 2 ENTERED IN ERROR;[05] REAMED AFFECTED HOLE TO .417' PER SRM 51-40-05-0G-0 AND ENGINEERING ORDER STATED ON ESR 4635;[06] REAMED AFFECTED HOLE TO .435' PER SRM 51-40-05-0G-0 AND ENGINEERING ORDER STATED ON ESR 4635;[07] STEP 5 AND 6 ENTERED IN ERROR;[08] ACCOMPLISHED REPAIR TO LT SIDE UPPER ANGLE CRACKED HOLE 17   STA 663 VAPOR BARRIER PER SRM 51-40-02-0G-0 AND EA23-157-01544;[09] VERIFIED STEP 8; REPAIR ACCOMPLISHED TO THE LT SIDE UPPER ANGLE CRACKED HOLE 17 STA 663 VAPOR BARRIER PER SRM 51-40-02-0G-0 AND EA23-157-01544
